# SDR SIMA1833

- Difficulty date: July 1, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140041
- Part serial: 2005
- Condition: Inoperative
- Location: Anti-Skid Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HOU - FLT 3624 - AFTER TOUCHDOWN AT APPROX 65 KNOTS PILOT APPLIED BRAKES AND RECEIVED AN ANTI-SKID WARNING AND FELT A LURCH TO THE LEFT.  MAINTENANCE REMOVED AND REPLACED NR 1 WHEEL TRANSDUCER IAW SAAB MM 32-43-15 AND CORRECTLY INSTALLED ANTI-SKID WIRING ON LEFT GEAR IAW SAAB MM 32-31-25.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
